# SDR DALA2014081004410

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,053 hours, 13,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT SMELLED ELECTRICAL SMOKE,  F/O SAW SMOKE BY RT SEAT SIDEWALL.  REPORTED ELECTRICAL ODOR AND HAZE IN AFT CABIN.  DECLARED AN EMERGENCY.  MAINTENANCE FOUND LT ACM SEIZED, REPLACED RECIRCULATING FAN FILTER, ACM, REHEATER AND LOW LIMIT VALVE.  RAN ENG PERFORMED SMOKE ODOR CK IAW FIM 21-00-01.  OP CKS GOOD.
